ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN 印刷: 1064-2315
ISSN オンライン: 2163-9337

巻:
巻 52, 2020 巻 51, 2019 巻 50, 2018 巻 49, 2017 巻 48, 2016 巻 47, 2015 巻 46, 2014 巻 45, 2013 巻 44, 2012 巻 43, 2011 巻 42, 2010 巻 41, 2009 巻 40, 2008 巻 39, 2007 巻 38, 2006 巻 37, 2005 巻 36, 2004 巻 35, 2003 巻 34, 2002 巻 33, 2001 巻 32, 2000 巻 31, 1999 巻 30, 1998 巻 29, 1997 巻 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v43.i10.50
pages 42-55

An Approach to Forming Optimal Design Structures on the Basis of the Ranking Method of Solving Nonlinear Boolean Equations

Sergey V. Listrovoy
Ukrainian State Academy of Railway Transport, Kharkov
Sergey V. Minukhin
Kharkov National University of Economics

要約

The new problem statement of formalizing the choice of the optimal design structure of an organization, which is based on the modern methodology of developing complex software systems, reduced to nonlinear Boolean equations, is proposed. The procedure that uses the ranking approach to solving combinatorial optimization problems with the polynomial time complexity, is developed. The results of statistical modeling are given.


Articles with similar content:

Identification of Nonlinear Nonstationary Objects Using Evolving Radial Basis Network
Journal of Automation and Information Sciences, Vol.44, 2012, issue 8
Alexander A. Bezsonov, Oleg G. Rudenko
Fuzzy Ellipsoidal State Observer of Reduced Order
Journal of Automation and Information Sciences, Vol.32, 2000, issue 12
Nataliya N. Kussul
The Model and Approach to Scheduling Resources in Heterogeneous Grid-systems
Journal of Automation and Information Sciences, Vol.44, 2012, issue 10
Sergey V. Minukhin, Sergey V. Listrovoy
Adaptive-Statistical Methods for Control of Complicated Calculation Processes
Journal of Automation and Information Sciences, Vol.32, 2000, issue 4
Oleg Yu. Kulchitskiy, Vladimir M. Ivanov, Dmitriy G. Arsenyev
On Application of the Method of Potential Functions to the Stochastic Problem of the Optimal Partitioning of Sets
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Elena M. Kiseleva, Konstantin A. Kuznetsov